# SDR MALA040773

- Difficulty date: December 5, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 15,421 hours, 17,114 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH24668165
- Part serial: L291010
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LT INTAKE HEAT FAILED.  AIR RETURN TO MSP.  MAINTENANCE REPLACED LOWER INTAKE DUCT P/N OFF NH24668-169, S/N OFF L291010, P/N ON NH24668-165, S/N ON L155348, OPS CHECK GOOD IAW J/C 7160-301.
